# SDR UALA2010060801996

- Difficulty date: June 7, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 36,976 hours, 4,571 cycles
- Engine: Pwa PW40903
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Unsecure
- Location: Seat 19 Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL FROM COMPARTMENT, LOCATION UNKNOWN.  SUPPLEMENTAL DATA UPDATE RESECURED MASK AND OXY PANEL. ON SEAT 19 CENTER. CHECKED LATCHES ARE OKAY.
